Enhanced (G'/G) -Expansion Method and Its Application to the Drinfel’d-Sokolov - Wilson Equation

Mahmoud A. M. Abdelaziz *

Department of Information System and Production Management, Unit of Quantitative Methods, Faculty of Business and Economic, Qassim University, Buraidah, Saudi Arabia and School of Mathematics, Universiti Sains Malaysia, Malaysia

Ibrahim M. E. Abdelstar

Department of Information System and Production Management, Unit of Quantitative Methods, Faculty of Business and Economic, Qassim University, Buraidah, Saudi Arabia

*Author to whom correspondence should be addressed.


Abstract

An enhanced of the (G'/G) -expansion method combined with Liu's theorem is proposed to construct new exact solutions of the nonlinear (1+1)-dimensional Drinfel'd-Sokolov-Wilson equation (DSW). As a result, more and new general exact solutions are obtained including hyperbolic function solutions, trigonometric function solutions and rational function solutions. New complex type solutions to the nonlinear (1+1) dimensional (DSW) equation are obtained with Liu's theorem.

Keywords: Nonlinear evolution equations, exact solutions, Drinfel’d-Sokolov-Wilson equation, enhanced (G'/G) -expansion method, liu’s theorem


How to Cite

A. M. Abdelaziz, Mahmoud, and Ibrahim M. E. Abdelstar. 2015. “Enhanced (G’/G) -Expansion Method and Its Application to the Drinfel’d-Sokolov - Wilson Equation”. Physical Science International Journal 9 (1):1-22. https://doi.org/10.9734/PSIJ/2016/21742.

Downloads

Download data is not yet available.